SciELO - Scientific Electronic Library Online

 
vol.37 número6Tumor neuroectodérmico melanocítico da infância (progonoma): relato de caso enfatizando os aspectos tomográficos e revisão da literaturaAmeloblastoma da mandíbula: relato de dois casos índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Serviços Personalizados

Journal

Artigo

Indicadores

Links relacionados

Compartilhar


Radiologia Brasileira

versão On-line ISSN 1678-7099

Resumo

FARIA, Juliano et al. Intramural duodenal hematoma as a complication of therapy with Warfarin: a case report and literature review. Radiol Bras [online]. 2004, vol.37, n.6, pp.461-463. ISSN 1678-7099.  https://doi.org/10.1590/S0100-39842004000600016.

We report a case of a patient receiving chronic oral anticoagulant therapy with Warfarin who presented with acute intestinal obstruction. Computed tomography showed intramural duodenal hematoma. Treatment was conservative with correction of the coagulation parameters and observation. This case exemplifies the usefulness of conservative therapy and computed tomography in patients with acute small bowel obstruction receiving anticoagulant therapy.

Palavras-chave : Duodenal hematoma; Warfarin; Anticoagulant therapy.

        · resumo em Português     · texto em Português     · Português ( pdf )

 

Creative Commons License Todo o conteúdo deste periódico, exceto onde está identificado, está licenciado sob uma Licença Creative Commons